Bulletin of the Belgian Mathematical Society - Simon Stevin

The local structure of conformally symmetric manifolds

Andrzej Derdzinski and Witold Roter

Full-text: Open access

Abstract

This is a final step in a local classification of pseudo-Riemannian manifolds with parallel Weyl tensor that are not conformally flat or locally symmetric.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin Volume 16, Number 1 (2009), 117-128.

Dates
First available in Project Euclid: 25 February 2009

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1235574196

Mathematical Reviews number (MathSciNet)
MR2498963

Zentralblatt MATH identifier
1165.53011

Subjects
Primary: 53B30: Lorentz metrics, indefinite metrics

Keywords
Parallel Weyl tensor conformally symmetric manifold

Citation

Derdzinski, Andrzej; Roter, Witold. The local structure of conformally symmetric manifolds. Bull. Belg. Math. Soc. Simon Stevin 16 (2009), no. 1, 117--128.https://projecteuclid.org/euclid.bbms/1235574196


Export citation